# SDR CKSA97139

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 1 PYLON OUTBOARD UPPER SPAR CAP CRACKED APPROXIMATELY STA YOP223 VIEWED THROUGH PANEL 110.  REMOVED AND INSTALLED NEW ANGLE AND HARDWARE PER SRM 51-1-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 81-1-0551.  NON-ROUTINE TASK CARD NUMBER 95600.
